Posted by Jez (220.127.116.11) on September 07, 2000 at 10:45:59:
I'm 31 years old and mailing you from the United Kingdom. Zyban (Glaxo Wellcome's Anti-Smoking Drug) only arrived in the UK about a month ago and has been hailed on TV as the best thing since sliced bread. I got prescribed it by my doctor about three weeks ago hoping to quit smoking. 4 days into the course, I started to panic but did not put this down to the pills.
I gave up smoking on day 8 as recommended but the feelings got eve, worse along with insomnia, anxiety, shaking, sweating, blurred vision etc. I really thought I was just going mad.
I went back to the doctor who said I was the first person he'd ever prescribed it to and said that it was my decision whether to stop Zyban or not. I kept going for another 24 hours but then suffered a huge panic attack at work, went home and stopped taking the pills.
That was one week ago and I am only just starting to feel normal again. Anyway, the reason I'm writing this is that following the experience, I looked on the Internet and found many other people had suffered the same symptoms off Zyban, a number of which had posted Zyban related messages on clusterheadaches.com and it really comforted to know that I was not the only one to be affected by Zyban in this way.
Anyway, is there anybody out there who wants to share their Zyban experiences with me? It completely fried my brain. I'm smoking again now and will quit some other way once I'm completely back normal. Cigarettes are the least of my worries at the moment!
Hope to hear from somebody.
Post a Followup